# SDR P2EA99187

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, A CRACK WAS FOUND ON THE R1 DOOR, EXTERNAL SKIN, NEAR THE LOWER HINGE, LENGTH .5 INCH.  REPAIRED PER SRM 52-00-3 FIG 6.  (M)
